# SDR AALA20010888

- Difficulty date: April 30, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

JFK - FLT 1152 - EN ROUTE MIA-JFK, ON SHORT FINAL GREEN HYDRAULIC SYSTEM DECREASED TO ZERO.  HYDRAULIC PUMPS WERE IMMEDIATELY SHUT OFF.  LANDED JFK WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE MAIN LANDING GEAR PRESSURE FLEXIBLE HOSE.  SERVICED GREEN SYSTEM.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
